Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Gastritis, dizziness, nausea, stomach discomfort, headache. Taking medication for high BP. Cure?

Hi I have been gassy as in burping and paying gas for the last 3 days but today I woke up feeling queasy and dizzy I have no pain just feeling uncomfortable in my stomach area and I m starting to develop the headache I do have high blood pressure and I am taking medicine for but I have never had any side effects like this
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi.Most probably you are suffering from Gastritis,which will be relieved by Proton pump inhibitors.Headache may be due to high blood pressure.If still you are having headache,you have to change the Anti hypertensive drug.Consult your physician.All the best.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor